# SDR SWIA201334491

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 25,110 hours, 20,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT SIDE RAILS LT SIDE FROM FS 458.10 TO 510.06 HAS CORROSION.  C-CHECK REPLACED CORRODED LT SIDE SEAT TRACK RAIL IAW AMM.
